MathSciNet Relay Station
MathSciNet bibliographic data
MR2521116 17B55 (18G55 55U10)
Getzler, Ezra Lie theory for nilpotent $L\sb \infty$-algebras. Ann. of Math. (2) 170 (2009), no. 1, 271–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement